# SDR RAIA2019122608029

- Difficulty date: December 8, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 19-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LH OMEGA BEAM SEAT TRACKS HAVE LIGHT CORROSION FROM FR 19 THRU 24.   REMOVED THE SEAT TRACK AND INSTALLED A NEW SEAT TRACK.
